MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH KIT: 20 GA X 1 3/4 IN (4.45 CM); WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH KIT: 20 GA X 1 3/4 IN (4.45 CM); WIRE, GUIDE, CATHETER
Catalog Number ASK-04020-AH
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "on two separate occasions, when using the arrow arterial line with the extension j-loop with the clamp, the flush tubing (edward's product not teleflex) could not be disconnected from the red arterial line.On one occasion nurses attempted to loosen the connection with alcohol wipes and kelly clamps, but the flush tubing cracked and broke, and the art line had to be exchanged.So, the second time this occurred, they left the tubing connected because they did not want it to break." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine" associate mdr numbers include: 9680794-2026-00203 and 9680794-2026-00202.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW RA CATH KIT: 20 GA X 1 3/4 IN (4.45 CM)
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24674443
Report Number9680794-2026-00202
Device Sequence Number10139339
Product Code OFB
UDI-Device Identifier10801902114898
UDI-Public(01)10801902114898(11)250529(17)260731(10)33F25D0332(21)
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2026
Device Catalogue NumberASK-04020-AH
Device Lot Number33F25D0332
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown